# SDR MWEA95284

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Bent
- Location: Rt Wing
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS ON WALK-AROUND IN ATLANTA, THE RIGHT OUTBD MOVEABLE VANE TRACK FAIRING WAS BENT UPWARD.  MAINTENANCE IN ATL REMOVED FAIRING, AIRCRAFT WAS FERRIED TO MKE.  NEW FAIRING WAS INSTALLED, A/C RETURNED TO SERVICE.
